# SDR CALA0000276

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO LOWER AFT DOOR JAMB CORNER SUPPORT CORRODED AT LONGERON 27R.  THE CORNER SUPPORT WAS REMOVED AND A NEW CORNER SUPPORT WAS INSTALLED IAW SRM 51-30-2, 51-10-4, AND 51-30-5.
